# SDR REXA2019072401129

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 12,030 hours, 8,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS WILL NOT TEST. REMOVED AND REPLACED PS35 EMERG BATT. OPS CK GOOD IAW J/C 33-900-701.
